# SDR FDEA201006091893

- Difficulty date: June 9, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005123DD
- Condition: Delaminated
- Location: Bs 919-959
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 123 DD FROM STA 919 TO 959, RBL 48 IS DELAMINATED.  FABRICATED NEW FWD PIT FLOORBOARD 123 DD IAW DWG SRZ 25-005, REV "H".
